# SDR AALA202401096745

- Difficulty date: December 13, 2023
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 77,852 hours, 31,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D57570281000
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING INBOARD TRAILING EDGE FLAP INTERCONNECTING STRUT BRACKET ASSEMBLY HAS EXCESS PLAY / WORN AT WX4476.559 AND RIB 14. REPLACED BRACKET PER SRM 51-72-11.
